# SDR SWIA2025070100401

- Difficulty date: April 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Worn
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD FLAP PANEL CAM ROLLER FITTING FLS179.96 WORN FROM BUTE DOOR ROLLER  (C-CHECK RO 06/29/2025)RH OUTBOARD FLAP PANEL CAM ROLLER FITTING FLS179.96 REPAIRED PER REO 670-57-53-008 REV -C DATED 2017-12-19. WITHIN LIMITS. BUTE DOOR ROLLER REPLACED WITH NEW. RIGGING PASSED. NO FURTHER ACTION REQUIRED.
